Open Access
August 2003 Stationary covariances associated with exponentially convex functions
Werner Ehm, Marc G. Genton, Tilmann Gneiting
Author Affiliations +
Bernoulli 9(4): 607-615 (August 2003). DOI: 10.3150/bj/1066223271


We establish a bijection between exponentially convex functions and entire positive definite functions, and extend Lo$#x00E8;ve´s construction of stochastic processes associated with them. As an application, we derive parametric covariance models for locally stationary random fields.


Download Citation

Werner Ehm. Marc G. Genton. Tilmann Gneiting. "Stationary covariances associated with exponentially convex functions." Bernoulli 9 (4) 607 - 615, August 2003.


Published: August 2003
First available in Project Euclid: 15 October 2003

zbMATH: 1045.60032
MathSciNet: MR1996272
Digital Object Identifier: 10.3150/bj/1066223271

Keywords: Characteristic function , exponential family , exponentially convex , Laplace transform , Locally stationary , positive definite , Random field

Rights: Copyright © 2003 Bernoulli Society for Mathematical Statistics and Probability

Vol.9 • No. 4 • August 2003
Back to Top